# SDR CALA2022123003531

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR69-70 SHEAR WEB IS CORRODED A3NB-05-3-6056 PER NR9294322/38 322.  RMVD AND RPLD NEW SHEAR WEB ON RH FR69-70 AFT CABIN IAW SRM 51-7 2-11-911-001.
